Alert archive / Puerto Rico / Small Craft Advisories in 2012

Small Craft Advisory 5, NWS JSJ

January 19, 2012

NWS JSJ issued this small craft advisory at Jan 19, 2012, 6:45 PM CST. It was in force for 2 min.

The area

The counties it named.

The facts

Issued
Jan 19, 2012, 6:45 PM CST (00:45 UTC)
Expired
Jan 19, 2012, 6:47 PM CST
In force
2 min
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WHCA72 TJSJ 200045
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
845 PM AST THU JAN 19 2012

...TEST...

.TEST.

AMZ732-200845-
/O.NEW.TJSJ.SC.Y.0005.120120T0045Z-120120T0400Z/
/O.NEW.TJSJ.SC.Y.0006.120122T0400Z-120122T1600Z/
/O.NEW.TJSJ.SC.Y.0007.120123T0400Z-120123T1000Z/
/O.NEW.TJSJ.SC.Y.0008.120123T1600Z-120123T2200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
845 PM AST THU JAN 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO
NOON AST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO
6 AM AST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM AST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM MIDNIGHT SATURDAY NIGHT
TO NOON AST SUNDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN
ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT
SUNDAY NIGHT TO 6 AM AST MONDAY. IN ADDITION...A SMALL CRAFT
ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT
FROM NOON TO 6 PM AST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-200845-
/O.NEW.TJSJ.SC.Y.0005.120120T0045Z-120120T0400Z/
/O.NEW.TJSJ.SC.Y.0006.120122T1000Z-120122T1600Z/
/O.NEW.TJSJ.SC.Y.0007.120123T0400Z-120123T1000Z/
/O.NEW.TJSJ.SC.Y.0008.120123T1600Z-120123T2200Z/
MONA PASSAGE SOUTHWARD TO 17N-
845 PM AST THU JAN 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON AST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO
6 AM AST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM AST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 6 AM TO NOON AST SUNDAY.
IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 6 AM
AST MONDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED.
THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TO 6 PM AST
MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-200845-
/O.NEW.TJSJ.SC.Y.0005.120120T0045Z-120120T0400Z/
/O.NEW.TJSJ.SC.Y.0006.120122T1000Z-120122T2200Z/
/O.NEW.TJSJ.SC.Y.0007.120123T0400Z-120123T1600Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
845 PM AST THU JAN 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM AST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO
NOON AST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 6 AM TO 6 PM AST SUNDAY.
IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO NOON
AST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-725-200845-
/O.NEW.TJSJ.SC.Y.0005.120120T0045Z-120120T0400Z/
/O.NEW.TJSJ.SC.Y.0006.120122T1000Z-120122T1600Z/
/O.NEW.TJSJ.SC.Y.0007.120123T0400Z-120123T1000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
845 PM AST THU JAN 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON AST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO
6 AM AST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 6 AM TO NOON AST SUNDAY.
IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 6 AM
AST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-200845-
/O.NEW.TJSJ.SC.Y.0005.120120T0045Z-120120T0400Z/
/O.NEW.TJSJ.SC.Y.0006.120122T1000Z-120123T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
845 PM AST THU JAN 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 6 AM SUNDAY TO 6 PM AST
MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-735-742-745-200400-
/O.NEW.TJSJ.SC.Y.0005.120120T0045Z-120120T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
845 PM AST THU JAN 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WEATHER.GOV/SANJUAN
1 follow-up statement
347 
WHCA72 TJSJ 200047
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
847 PM AST THU JAN 19 2012

...TEST...

.TEST.

AMZ732-200200-
/O.CAN.TJSJ.SC.Y.0005.000000T0000Z-120120T0400Z/
/O.CAN.TJSJ.SC.Y.0006.120122T0400Z-120122T1600Z/
/O.CAN.TJSJ.SC.Y.0007.120123T0400Z-120123T1000Z/
/O.CAN.TJSJ.SC.Y.0008.120123T1600Z-120123T2200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
847 PM AST THU JAN 19 2012

...SMALL CRAFT ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED. 



$$

AMZ741-200200-
/O.CAN.TJSJ.SC.Y.0005.000000T0000Z-120120T0400Z/
/O.CAN.TJSJ.SC.Y.0006.120122T1000Z-120122T1600Z/
/O.CAN.TJSJ.SC.Y.0007.120123T0400Z-120123T1000Z/
/O.CAN.TJSJ.SC.Y.0008.120123T1600Z-120123T2200Z/
MONA PASSAGE SOUTHWARD TO 17N-
847 PM AST THU JAN 19 2012

...SMALL CRAFT ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED. 



$$

AMZ722-200200-
/O.CAN.TJSJ.SC.Y.0005.000000T0000Z-120120T0400Z/
/O.CAN.TJSJ.SC.Y.0006.120122T1000Z-120122T2200Z/
/O.CAN.TJSJ.SC.Y.0007.120123T0400Z-120123T1600Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
847 PM AST THU JAN 19 2012

...SMALL CRAFT ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 



$$

AMZ715-725-200200-
/O.CAN.TJSJ.SC.Y.0005.000000T0000Z-120120T0400Z/
/O.CAN.TJSJ.SC.Y.0006.120122T1000Z-120122T1600Z/
/O.CAN.TJSJ.SC.Y.0007.120123T0400Z-120123T1000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
847 PM AST THU JAN 19 2012

...SMALL CRAFT ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 



$$

AMZ710-200200-
/O.CAN.TJSJ.SC.Y.0005.000000T0000Z-120120T0400Z/
/O.CAN.TJSJ.SC.Y.0006.120122T1000Z-120123T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
847 PM AST THU JAN 19 2012

...SMALL CRAFT ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 



$$

AMZ712-735-742-745-200200-
/O.CAN.TJSJ.SC.Y.0005.000000T0000Z-120120T0400Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
847 PM AST THU JAN 19 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

HTTP://WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 12:47 PM CST, 5 hours 58 minutes earlier.

Area forecast discussion, Jan 19, 12:47 PM CST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
247 PM AST THU JAN 19 2012

.SYNOPSIS...BROAD TROUGH PATTERN ALOFT TO DOMINATE INTO NEXT WEEK.
SFC RIDGE NORTH OF THE AREA WILL MAINTAIN A MODERATE TO FRESH
TRADE FLOW.

&&

.DISCUSSION...LOW LEVEL MOISTURE HAS BEEN ERODING THROUGH THE DAY
AS SEEN ON ANIMATION OF BLENDED TPW IMAGERY DUE TO SHORTWAVE
RIDGING. THIS HAS ACTED TO SUPPRESS CLOUDS AND SHOWERS THIS
AFTERNOON WITH VERY LITTLE SEEN ON RADAR IMAGERY. NEXT SHORTWAVE
IMPULSE FCST TO MOVE ACROSS THE AREA FRI NIGHT AND LIKELY ENHANCE
CHANCES FOR SHOWERS LATE FRI NIGHT/EARLY SAT. DRYING IS FCST FOR
SAT NIGHT THROUGH SUN NIGHT AS S/W RIDGING BUILDS IN AHEAD OF NEXT
S/W TROF FCST TO EMERGE OFF THE SOUTHEAST U.S. COAST SUN
AFTERNOON. THIS FEATURE TO HELP TRIGGER SOME SHOWERS MON ALTHOUGH
LOW LEVEL MOISTURE APPEARS TO BE LACKING. GFS SHOWS A BIT BETTER
MOISTURE NEXT TUE-THU BUT THIS A BIT TOO FAR OUT SO NOT PUTTING
MUCH FAITH ON THIS RIGHT NOW. MAIN THEME IS CONTINUED COOL
CONDITIONS AS MEAN TROF PATTERN DOMINATES ERN NOAM INTO THE
CARIBBEAN.

&&

.AVIATION...VFR CONDITIONS NEXT FIVE DAYS WITH NO SIG WX. SOME
INCREASE IN WINDS IS EXPECTED SAT-SUN WITH 15-20 KT LIKELY.

&&

.MARINE...SEAS GENERALLY 5-7 FT APPEAR LIKELY NEXT FIVE DAYS
ACROSS THE ATLC WATERS.

&&

.FIRE WEATHER...COOL CONDITIONS APPEAR TO BE LIMITING FACTOR FOR
FIRE DANGER NEXT SEVEN DAYS ALTHOUGH SUNDAY COULD HAVE A BIT OF AN
ENHANCED THREAT DUE FCST PW VALUES OF 0.8 INCHES AND STRONGER WIND
SPEEDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  71  80  71  79 /  30  30  50  50
STT  69  79  69  79 /  30  30  40  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 6 AM AST MONDAY FOR ANEGADA PASSAGE
     SOUTHWARD TO 17N-ATLC WATERS OF PUERTO RICO AND USVI FROM
     10NM TO 19.5N-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO
     17N-COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
     COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO
     RICO OUT 10 NM.

     SMALL CRAFT ADVISORY UNTIL NOON AST SUNDAY FOR COASTAL WATERS OF
     NORTHERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD TO
     17N.

&&

71/64
Hazardous weather outlook, Jan 19, 4:27 AM CST, 14 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
627 AM AST THU JAN 19 2012

AMZ710>745-PRZ001>013-201030-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
627 AM AST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS MARINE CONDITIONS WILL CONTINUE TO PREVAIL ACROSS THE
LOCAL WATERS...THEREFORE SMALL CRAFT ADVISORIES WILL REMAIN IN
EFFECT FOR THE ATLANTIC AND CARIBBEAN WATERS AS WELL AS THE
ANEGADA PASSAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MARINE CONDITIONS WILL STILL BE HAZARDOUS ACROSS THE AREA WATERS...
THEREFORE SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

MARINE CONDITION REPORTS ARE REQUESTED.

AMZ715-725-VIZ001-002-201030-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
627 AM AST THU JAN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS MARINE CONDITIONS WILL CONTINUE TO PREVAIL ACROSS THE
LOCAL WATERS...THEREFORE SMALL CRAFT ADVISORIES WILL REMAIN IN
EFFECT FOR THE ATLANTIC AND CARIBBEAN WATERS AS WELL AS THE
ANEGADA PASSAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MARINE CONDITIONS WILL STILL BE HAZARDOUS ACROSS THE AREA WATERS...
THEREFORE SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

MARINE CONDITION REPORTS ARE REQUESTED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 6:45 PM CSTSmall Craft AdvisoryJSJ2 min
Jan 19, 6:45 PM CSTSmall Craft AdvisoryJSJ2 min
Jan 19, 6:45 PM CSTSmall Craft AdvisoryJSJ2 min

Nearby

Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.